Pennsylvania, 2009Winter Storm in Pennsylvania, December 18 to 19, 2009
December 18 to 19, 2009 · NWS CTP · 14 events in 14 counties and zones
A major winter storm brought heavy snow to the region from the early morning through the late evening hours. Storm total snow accumulations ranged from six to twelve inches across the Laurel Highlands and south-central mountains.
Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A major winter storm brought heavy snow to the region from the early morning through the late evening hours. Storm total snow accumulations ranged from six to twelve inches across the Laurel Highlands and south-central mountains. The heaviest snow fell across portions of southeastern Pennsylvania where up to two feet of snow was observed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Dec 18, 9:36 PM EST, 24 minutes earlier.
Area forecast discussion, Dec 18, 9:36 PM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
936 PM EST FRI DEC 18 2009
.SYNOPSIS...
A STRONG STORM SYSTEM WILL MOVE UP THE EASTERN SEABOARD TONIGHT
AND SATURDAY. THIS STORM WILL PRODUCE HEAVY SNOW FOR SOUTHEASTERN
PENNSYLVANIA ON SATURDAY BEFORE MOVING OFF THE COAST. A
PERSISTENT UPPER LOW NORTH OF PENNSYLVANIA SHOULD THEN KEEP THE
REGION SEASONABLY COLD THROUGH THE MIDDLE OF NEXT WEEK. ANOTHER
STORM IS POSSIBLE LATE NEXT WEEK...BUT MUCH UNCERTAINTY REMAINS
AT THAT RANGE.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SFC LOW...CURRENTLY ALONG THE S CAROLINA COAST...WILL INTENSIFY OVERNIGHT
AS IT WORKS UP THE COAST...REACHING NR CAPE HATTERAS BY 12Z SAT.
REGIONAL RADAR MOSAIC SHOWING PRECIP SHIELD APPROACHING THE MASON
DIXON LINE ATTM AND LATEST MESOSCALE MODELS INDICATE SNOW WILL BREAK
OUT OVER THE LAUREL HIGHLANDS AND SC MTNS BY MIDNIGHT...THEN SPREAD
OVER THE REST OF SOUTHERN AND CENTRAL PA BY DAWN. FOR THE FIRST
SEVERAL HRS SNOW SHOULD BE QUITE LIGHT DUE TO DRY ANTECEDENT CONDS
AS EVIDENCED BY SATELLITE BLENDED PWAT IMAGERY. HOWEVER...RTS SHOULD
PICK UP TOWARD DAWN AS ANOMALOUS EASTERLY LL JET/PWATS LIFT NORTH
AND UPPER LVL DIV INCREASES IN ADVANCE OF UPPER LOW APPROACHING
FROM THE OHIO VALLEY. WILL MOVE UP START TIME OF WARNINGS/ADVISORIES
TO ARND MIDNIGHT BASED ON LATEST RADAR TRENDS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
MAJOR WINTER STORM WILL IMPACT THE SRN/SERN PORTIONS OF OUR
FCST/WARNING AREA THRU SAT EVENING. LATEST ENS MEAN QPF SUPPORTS
24HR WARNING CRITERIA SNOWFALL OF 8 INCHES OR MORE ACROSS THE
SOUTHERN TIER COUNTIES WITH ADVISORY CRITERIA LIKELY TO BE MET AS
FAR NORTH AS I-80. CENTER OF CIRCULATION LOOKS SIMILAR TO RUNS OF
PREVIOUS DAYS...AND HAS LEAD TO INCREASING CONFIDENCE IN THE
FORECAST. MAIN FACTORS IN THE DECISIONS ON THE WWA PRODUCTS WERE THE
OVERWHELMINGLY GOOD AGREEMENT BETWEEN MOST MDLS AND ENSEMBLE MEMBERS
AT THIS RANGE AND THE CLIMATOLOGICAL/HISTORICAL NORMS OF A STORM
TRACK JUST EAST OF THE DELMARVA.
LATEST SREF RUN KEEP HEAVIEST AMTS ALONG THE SRN BORDER AND
MAINLY EAST OF BLUE MTN. EXPECT PORTIONS OF LANCASTER CO TO GET UP
TO 12 INCHES OF SNOW BY LATE SAT NIGHT. MEANWHILE...THE N TIER
LIKELY TO SEE ONLY ARND AN INCH. OROGRAPHIC ENHANCEMENTS THAT THE
PEAKS IN SOMERSET CO AND THE HIGHER TERRAIN OF SCHUYLKILL CO SHOULD
ADD TO THE TOTALS THERE...ESP IF PRECIP LINGERS LATE INTO SAT NIGHT
IN THE POCONOS.
THE SF AMOUNTS WE PAINTED WERE BASED ON SNOW-WATER EQUIVALENTS
BETWEEN 10:1 AND 12:1 BECAUSE THE BEST UPLIFT IS DISPLACED TOO FAR
UP IN THE COLUMN FOR DENDRITIC SNOW GROWTH. LATEST MODEL CROSS
SECTIONS SHOW POTENTIAL OF INTENSE MESOSCALE BANDING /SLANTWISE
CONVECTION/ DEVELOPING ON NW SIDE OF MID LVL LOW...AS IT TRACKS
ACROSS THE DELMARVA SAT AFTN AND EVENING. 00Z NAM SHOWING A GOOD
INSTABILITY SIGNATURE WITH LYR OF NEG EPV LOCATED JUST ABV 700MB
FGEN. FOR NOW...ALL MODEL DATA SUGGESTING THIS MESOSCALE FEATURE AND
ASSOCIATED ACCUMS WELL IN EXCESS OF A FOOT...SHOULD REMAIN JUST SE
OF OUR CWA. HOWEVER...WILL HAVE TO BE WATCHED CLOSELY AS THIS SYSTEM
DEVELOPS SAT.
AS THE LOW PULLS AWAY SAT NIGHT...EXPECT PRECIP TO DWINDLE FASTEST
IN THE CENTRAL MTS. SO...WILL END ADVSRYS/WARNINGS THERE JUST AFT
MIDNIGHT SAT NIGHT. REST OF WWAS WILL RUN INTO SUN AM. BUT...THE
BULK OF THE SF WILL BE DURING THE DAY SAT.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
PATTERN GETS EXTREMELY QUIET FOR SEVERAL DAYS BEGINNING ON
SUNDAY...AFTER THE PRESENT MID ATLANTIC SNOW STORM DEPARTS LATE
SATURDAY NIGHT. THE EARLY PORTION OF NEXT WEEK WILL HAVE PREDOMINANT
NORTH TO NORTHWEST FLOW WITH THE TYPICAL LAKE CLOUDINESS AND SOME
LIGHT SNOW SHOWER AND FLURRY ACTIVITY TO ACCOMPANY IT...ALONG WITH
SLIGHTLY BELOW NORMAL TEMPERATURES.
BY THE MIDDLE TO END OF THE WEEK...TEMPERATURES WILL MODERATE
SLIGHTLY AHEAD OF A COMPLEX STORM SYSTEM WHICH MAY AFFECT THE REGION
CHRISTMAS EVE INTO CHRISTMAS DAY. GIVEN THE TIME RANGE...AS WELL AS
THE WIDE RANGE OF SOLUTIONS EVIDENT IN MEDIUM RANGE MODELS... HAVE
OPTED TO BROADBRUSH MIXED PRECIPITATION CHANCES IN THE FORM OF RAIN
OR SNOW FOR THIS TIMEFRAME. INTERNAL AND EXTERNAL CONSISTENCY HAS
BEEN NON-EXISTENT IN MEDIUM RANGE MODELS HANDLING OF THE SITUATION
BUT ALL AGREE TO SOME EXTENT OF ANOTHER PERIOD OF UNSETTLED AND
POTENTIALLY WINTRY WEATHER FOR CHRISTMAS EVE AND DAY.
&&
.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
WIDESPREAD VFR EXPECTED TO CONTINUE THROUGH JUST ABOUT THE
ENTIRETY OF THIS EVENING IN ALL BUT EXTREME SOUTHERN TIER. TAFS
REFLECT CONDITIONS SLOWLY FALLING TO MVFR/IFR FOR ALL AIRFIELDS
LATE TONIGHT OR EARLY SAT FURTHER NORTH AS APRROACHING SNOWSTORM
WILL BEGIN TO DROP CIGS AND VIS FOR ALL AIRFIELDS STARTING AT 04Z.
SNOWFALL EXPECTED TO CONTINUE FOR MUCH OF THE DAY
SATURDAY...KEEPING CIGS AND VIS IN THE MVFR CAT NORTH AND IFR
SOUTH...WITH THE HEAVIEST SNOW OCCURING IN THE LOWER SUSQ /KMDT/
AND SOUTHWARD. WHITEOUT CONDITIONS LIKELY AT TIMES TOMORROW
AFTERNOON AT KMDT IN HEAVIER SNOW BANDS.
OUTLOOK...
SAT NIGHT...IFR S/CENT. MVFR TO VFR NEAR THE NY BORDER.
SUN...MVFR CIGS NW...MAINLY VFR ELSEWHERE.
MON-TUE...MVFR/IFR NW IN SNOW SHOWERS...MVFR CENTRAL...VFR SE.
WED...MAINLY VFR.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 2 AM SATURDAY TO 2 AM EST SUNDAY
FOR PAZ017>019-024>028-049>053.
WINTER STORM WARNING FROM 2 AM SATURDAY TO 7 AM EST SUNDAY FOR
PAZ036-056>059-063>066.
WINTER STORM WARNING UNTIL 2 AM EST SUNDAY FOR PAZ033>035.
&&
SYNOPSIS...DANGELO
NEAR TERM...FITZGERALD
SHORT TERM...DANGELO/FITZGERALD
LONG TERM...DEVOIR
AVIATION...RXR
Hazardous weather outlook, Dec 18, 2:51 PM EST, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
251 PM EST FRI DEC 18 2009
PAZ064>066-192000-
ADAMS-YORK-LANCASTER-
251 PM EST FRI DEC 18 2009
...WINTER STORM WARNING IN EFFECT FROM 4 AM SATURDAY TO 7 AM EST
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.
PAZ036-056>059-063-192000-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
251 PM EST FRI DEC 18 2009
...WINTER STORM WARNING IN EFFECT FROM 4 AM SATURDAY TO 7 AM EST
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.
PAZ033-192000-
SOMERSET-
251 PM EST FRI DEC 18 2009
...WINTER STORM WARNING IN EFFECT FROM 4 AM SATURDAY TO 2 AM EST
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.
PAZ019-025>028-034-035-049>053-192000-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
251 PM EST FRI DEC 18 2009
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 2 AM EST
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.
PAZ004>006-010>012-017-018-037-041-042-045-046-192000-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-
251 PM EST FRI DEC 18 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.
PAZ024-192000-
CAMBRIA-
251 PM EST FRI DEC 18 2009
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 2 AM EST
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.
BEACHLER
Winter Storm, Cambria
- When
- December 18, 10:00 PM EST to December 19, 11:00 PM EST
- Where
- Cambria forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 40.495, -78.714 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from eight to twelve inches.
Winter Storm, Somerset
- When
- December 18, 10:00 PM EST to December 19, 11:00 PM EST
- Where
- Somerset forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.972, -79.028 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from eight to twelve inches.
Winter Storm, Bedford
- When
- December 19, 12:00 AM EST to 11:00 PM EST
- Where
- Bedford forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.007, -78.490 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from eight to twelve inches.
Winter Storm, Fulton
- When
- December 19, 12:00 AM EST to 11:00 PM EST
- Where
- Fulton forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.925, -78.113 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from ten to fifteen inches.
Winter Storm, Franklin
- When
- December 19, 12:00 AM EST to 11:00 PM EST
- Where
- Franklin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.927, -77.721 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from ten to fifteen inches.
Winter Storm, Adams
- When
- December 19, 1:00 AM EST to 11:00 PM EST
- Where
- Adams forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.872, -77.218 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from twelve to twenty inches.
Winter Storm, Huntingdon
- When
- December 19, 1:00 AM EST to 11:00 PM EST
- Where
- Huntingdon forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.417, -77.981 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from eight to twelve inches, mainly over the southern half of the county.
Winter Storm, Blair
- When
- December 19, 1:00 AM EST to 11:00 PM EST
- Where
- Blair forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.481, -78.349 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from seven to eleven inches, mainly over the southern half of the county.
Winter Storm, York
- When
- December 19, 2:00 AM EST to 11:00 PM EST
- Where
- York forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.920, -76.726 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from one to two feet.
Winter Storm, Lancaster
- When
- December 19, 2:00 AM EST to 11:00 PM EST
- Where
- Lancaster forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.042, -76.248 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from one to two feet.
Winter Storm, Cumberland
- When
- December 19, 3:00 AM EST to 11:00 PM EST
- Where
- Cumberland forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.164, -77.266 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from six to ten inches.
Winter Storm, Dauphin
- When
- December 19, 4:00 AM EST to 11:00 PM EST
- Where
- Dauphin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.415, -76.779 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from six to nine inches.
Winter Storm, Lebanon
- When
- December 19, 4:00 AM EST to 11:00 PM EST
- Where
- Lebanon forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.367, -76.458 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from six to eight inches.
Winter Storm, Perry
- When
- December 19, 4:00 AM EST to 11:00 PM EST
- Where
- Perry forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.398, -77.262 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from six to eight inches.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow in Virginia, December 18 to 19, 20091 death · $65,000 · 27 events
- Winter Weather in Tennessee, December 18 to 19, 20091 death · 1 injured · $10,000 · 3 events
- Heavy Snow in West Virginia, December 18 to 19, 2009$5.8 million · 32 events
- Winter Storm and Heavy Snow in Kentucky, December 18 to 20, 2009$763,000 · 64 events
- Heavy Snow in Virginia, December 18 to 19, 2009$2.8 million · 2 events
- Heavy Snow in Virginia, December 18 to 19, 2009$871,000 · 5 events
- Tornado in Florida, December 18, 2009$75,000 · EF0 · 1 event
- Winter Storm in Virginia, December 18 to 19, 200926 events
- Winter Storm in Virginia, December 18 to 19, 200923 events
- Winter Storm in North Carolina, December 18 to 19, 200918 events
- Heavy Snow in Kentucky, December 18 to 19, 2009$20,000 · 1 event
- Winter Storm in Maryland, December 18 to 19, 200915 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 199836, 199837, 199838, 199840, 199841, 199842, 199930, 199932, 199844, 199845, 199846, 199847, 199848, 199849.